# SDR SWIA201844241

- Difficulty date: January 16, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 29,349 hours, 26,842 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP VANE CHAFED ON THE LEADING EDGE.   REMOVED AND REPLACED THE FLAP VANE IAW SRM. OPS CHECKED GOOD.
